Many of our patients have high temperatures, especially during COVID outbreaks. Some of them are taking over the counter pain relief as required. This is of course recommended, however many of our patients are also tachycardic due at least in part to their high temperatures. When they complain of palpitations, do they need to be aware of the effects of caffeine-paracetamol combinations? Should they be taking this combination at all, or should they simply ease off dietary sources of caffeine while taking analgesics? Here are a few quotes on the subject. Full references are below.
This is easily remembered as: in English we read from left to right, but the ECG prints a view of the heart from right (V1-V2) to left (V5-V6).
Check out the video summary below. For more information, have a look at the related Article 999 post here. Other posts that may interest you: Fast Fact: Head Injury is […]
This is a shorter version of the Ventilator: Why, What, How, When? video, featuring the how-to only.
Made by UK Paramedics, this video demonstrates how to use the PneuPac ParaPac ventilator.
If you've ever felt the frustration of being a student on Day 1 and having to retrieve the ventilator for your crewmate, you might enjoy this GIPHY.
‘He opened the chest of a live animal and noted that air rushed in and the lungs collapsed, following which the heart stopped’ (Baker, 2016: 3). His experiment was […]